# SDR IPXA2023121243397

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,587 hours, 18,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREW ENTRY DOOR WILL NOT OPEN ELECTRICALLY FROM INSIDE SWITCH   R&RÂ€™D L1 CREW ENTRY DOOR SWITCH S1-1013 PER WDM 52-11-01-1. OPS CHECKED GOOD PER AMM 52-12-13.
